Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a theorem of Furstenberg and the structure of topologically ergodic measures


Authors: Lewis Pakula and Robert Sine
Journal: Proc. Amer. Math. Soc. 65 (1977), 52-56
MSC: Primary 28A65; Secondary 60J05
MathSciNet review: 0507575
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An almost everywhere convergence theorem for topologically ergodic measures stated by Furstenberg for homeomorphisms is extended to Markov operators on $ C(X)$ with compact Hausdörff state space. A structure theorem for topologically ergodic measures is obtained in the compact metric case again in the more general setting of Markov operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A65, 60J05

Retrieve articles in all journals with MSC: 28A65, 60J05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0507575-X
PII: S 0002-9939(1977)0507575-X
Keywords: Topologically ergodic measures, Choquet representation
Article copyright: © Copyright 1977 American Mathematical Society